Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 29895, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/29895

The distribution of nonprincipal eigenvalues of singular second-order linear ordinary differential equations

Instituto de Ciencias, Universidad Nacional de General Sarmiento, J. M. Gutierrez 1150, Los Polvorines, Buenos Aires 1613, Argentina

Received 21 February 2005; Accepted 27 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Courant and D. Hilbert, Methods of Mathematical Physics. Vol. I, Interscience, New York, 1953. View at Zentralblatt MATH · View at MathSciNet
  2. Á. Elbert, K. Takaŝi, and M. Naito, “Singular eigenvalue problems for second order linear ordinary differential equations,” Archivum Mathematicum (Brno), vol. 34, no. 1, pp. 59–72, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Hartman, “On the eigenvalues of differential equations,” American Journal of Mathematics, vol. 73, no. 3, pp. 657–662, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Nehari, “Some eigenvalue estimates,” Journal d'Analyse Mathématique, vol. 7, pp. 79–88, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet